MathSciNet Relay Station
MathSciNet bibliographic data
MR58709 (15,413d) 30.0X
Zhang, Ming-Yng Ein Überdeckungssatz für konvexe Gebiete. (German) Acad. Sinica Science Record 5, (1952). 17–21.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement